Confused about my hair loss
I’ve been relatively stable on oral fin and topical min for past 6 years but noticed increased temple and hairline recession in the past year. Thought dut was next best step but not only did I have testicular pain (which I had on fin) but pain in penis which I’ve never had before on fin so it scared me considering the strong half life of dut. Is oral min my next best step? I have no idea if topical min has been effective for me since I started at same time as fin.
Treating yourself doesn’t sound good to me. Now with dutasteride on board (that is what I think you said), it may take 4-10 months to lose the side effects, unlike finasteride which is much less time to reverse as the half life is only 4-6 hours rather than 5 weeks as with dutasteride. A reasonable alternative may be oral minoxidil, but the real oral minoxidil, not taking drops of the topical and sallowing it. You might consider getting a real doctor to manage your hair loss.
Share this entry
Leave a CommentWant to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.